advertisement
Question
Posted by: Anonymous | 2009-05-02

MIRENA IUD

I had a Mirena IUD put in about 3 1/2 years ago. Lately, though, I feel very bloated and often have thick, dark discharge that sometimes lasts 2 weeks. Should I be worried??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should probbaly have a gynae check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Janine Radel | 2009-07-29

I have had the Mirena for a year after having 2 children. After 6 months I got a period every 4 weeks. I have not had a period for 6 weeks now. Should I be worried. Could i be pregnant?

Reply to Janine Radel
Posted by: A | 2009-05-04

I' ve had the mirena a year, have lost weight and my skin is worse, but my periods are better. I can' t pinpoint anything to the mirena (except the periods, as that was the reasoning behind getting it) and nor can you without seeing a doctor first. It may be something else altogether causing your problems, so speak to your gynae before you remove it.

And Maggie, better safe than sorry. Replace your mirena or use another method of contraception too.

Reply to A
Posted by: Anonymous | 2009-05-04

had the Mirena fitted in June 2007 years ago. I have gained quite a large amount of weight and cannot get rid of it no matter how many times I go to gym (5 times a week). I have never had a weight problem before this at all. I also get constant headaches, pimples and a thick discharge. I am thinking about getting it removed. Should I?

Reply to Anonymous
Posted by: Anonymous | 2009-05-04

I had the Mirena fitted in June 2007 years ago. I have gained quite a large amount of weight and cannot get rid of it no matter how many times I go to gym (5 times a week). I have never had a weight problem before this at all. I also get constant headaches and a thick discharge. I am thinking about getting it removed. Should I?

Reply to Anonymous
Posted by: Maggie | 2009-05-04

I had the Mirena fitted more than 5 years ago, will it still be effective, or must it be removed after exactly five years?

Reply to Maggie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement